Hi, my serum bilirubin (total) is 2.6 mg% but my SGPT (ALT)is 15 IU and SGOT (AST) is 19 IU its normal but what is the reason of serum bilirubin (total) is 2.6 mg% and i have no yellowish eyes , my urine is also not yellowish , eating properly , my liver not paining..........
a high bilirubin is usually liver failure or other diseases not related to hbv, since a high bilirubin means the liver is not working it is very important that you check liver damage by biopsy or fibroscan so that you can exclude damage from hbv
you also need a very expert liver specialist to understand where the damage is coming from, remember all blood tests are a very poor predictor of liver damage so you have to check biopsy or fibroscan and iterpret that together with blood tests results
other comon diseases are autoimmune hepatitis, fatty liver and thers which are not related to hbv but are severe as hbv especially when they develop in presence of hbv
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.